# SDR AALA960072

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 636
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ANGLE FORWARD BOTTOM CORNER HAS CORROSION MID CARGO DOOR CUTOUT.  INSTALLED NEW CORNER BRACKET IN FORWARD BOTTOM CORNER OF MID CARGO DOOR CUTOUT.  (M0
